$F$-Yang-Mills field; stability
In this paper, we define an $F$-Yang-Mills functional, and hence $F$-Yang-Mills fields. The first and the second variational formulas are calculated, and the stabilities of $F$-Yang-Mills fields on some submanifolds of the Euclidean spaces and the spheres are investigated, and hence the theories of Yang-Mills fields are generalized in this paper.
 Xin, Y. L.: Instability theorems of Yang-Mills fields
. Acta Math. Sci. 3 (1) (1983), 103–112. MR 0741362
| Zbl 0543.58018